Matloob Anwar
Matloob Anwar
Verified email at sns.nust.edu.pk
TitleCited byYear
Exponential convexity, positive semi-definite matrices and fundamental inequalities
M Anwar, J Jakšetic, J Pecaric, AU Rehman
Journal of Mathematical Inequalities 4 (2), 171-189, 2010
562010
Integral inequalities on time scales via the theory of isotonic linear functionals
M Anwar, R Bibi, M Bohner, J Pečarić
Abstract and Applied Analysis 2011, 2011
412011
On logarithmic convexity for differences of power means and related results
M Anwar, J Pecaric
Math. Inequal. Appl 12 (1), 81-90, 2009
242009
New means of Cauchy's type
M Anwar, J Pečarić
Journal of Inequalities and Applications 2008 (1), 163202, 2008
202008
J. PE ˇCARI C
M ANWAR, R BIBI, M BOHNER
Integral inequalities on time scales via the theory of isotonic linear …, 2008
162008
Positive semidefinite matrices, exponential convexity for majorization, and related cauchy means
M Anwar, N Latif, J Pečarić
Journal of Inequalities and Applications 2010 (1), 728251, 2010
102010
Positive semidefinite matrices, exponential convexity for majorization, and related cauchy means
M Anwar, N Latif, J Pečarić
Journal of Inequalities and Applications 2010 (1), 728251, 2010
102010
On some improvements of the Jensen inequality with some applications
MA Khan, M Anwar, J Jakšetić, J Pečarić
Journal of inequalities and applications 2009 (1), 323615, 2009
102009
Some inequalities for Csiszár-divergence measures
M Anwar, S Hussain, J Pecaric
International journal of mathematical analysis 3 (26), 1295-1304, 2009
102009
Means of Cauchy’s type
M ANWAR
GC University Lahore, Pakistan, 2008
82008
Strong commutativity preserving mappings on semiprime rings
A Ali, M Yasen, M Anwar
BULLETIN-KOREAN MATHEMATICAL SOCIETY 43 (4), 711, 2006
82006
On log-convexity for differences of mixed symmetric means
M Anwar, J Pečarić
Mathematical notes 88 (5-6), 776-784, 2010
72010
Cauchy's means of Levinson type.
M Anwar, JE Pecaric
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2008
62008
Jensen's functionals on time scales
M Anwar, R Bibi, M Bohner, J Pečarić
Journal of Function Spaces and Applications 2012, 2012
52012
Cauchy’s means of Mercer Type
M Anwar, J Pečarić
Utilitas mathematica 84, 201-208, 2011
52011
A heat intolerance syndrome in cattle following an attack of foot-andmouth disease
MS Maqsood, M Ishaq, M Anwar
Vet. Rec 70, 299-300, 1958
51958
Jessen type functionals and exponential convexity
R Naeem, M Anwar
J. Math. Comput. Sci 17, 429-436, 2017
42017
Cauchy type means on one-parameter C0-group of operators
GIH Aslam, M Anwar
J. Math. Inequal 9, 631-639, 2015
42015
Cauchy means of the Popoviciu type
M Anwar, N Latif, J Pečarić
Journal of inequalities and applications 2009 (1), 628051, 2009
42009
Integral inequalities for some convex functions via generalized fractional integrals
N Mehreen, M Anwar
Journal of inequalities and applications 2018 (1), 208, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20